HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Women's Health (http://www.healthboards.com/boards/womens-health/)
-   -   Bad dose of Thrush (http://www.healthboards.com/boards/womens-health/855923-bad-dose-thrush.html)

eltwins 06-24-2011 11:07 AM

Bad dose of Thrush
 
I am going through a bad dose of thrush at the moment.

I took the oral tablet yesterday and used a pessary overnight and also applied cream, but today there is still some discharge and loads of pain and burning. I have applied cream as directed and have just now applied some live yoghurt, and this was so soothing. I have applied this internally and externally.
What else can I do? I thought the pessary and the tablet would work on their own, but they haven't. Is it too early yet to expect results?

janewhite1 06-24-2011 12:13 PM

Re: Bad dose of Thrush
 
The tablet can take several days to show its full benefit. I'd give it a little more time.

Meanwhile, a lukewarm bath can wash away the nasty discharge and ease the burning.


All times are GMT -7. The time now is 12:54 AM.